# SDR AALA20031215

- Difficulty date: November 4, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N234AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49181
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FOUND FORWARD EMERGENCY ESCAPE DOOR LIGHTS INOPERATIVE.  REPLACED FORWARD EMERGENCY ESCAPE DOOR LIGHT BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
